I took an emergency contraceptive pill and then 7 days after I had the withdrawal bleeding a week and a half earlier than my menstruation due.. will I get my period on my due or will it be affected by the intake of the pills?
No one can ever predict either a) if a woman will have vaginal bleeding after EC and if so, when or b) how EC will impact her menstrual cycle.
It just varies much too much, but we'd generally say to figure you might have the kind of bleeding you did, and your menstrual cycle may be off for a cycle or two.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 65647 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.